Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had concussion, no headache, dizziness or increased heart beat. Nosebleed now. No high BP. Taken aspirin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i had a concussion mild no headaches or bad dizzy spells and no racing thoughts, that was two weeks ago. night before last and last night I have had nosebleeds in the night. I have had them before the blow to the head on occasion I am in Arizona and the humidity is none existent. Its in the same nostril each time and not a lot, usually over in 15 min. or so. no highblood pressure, I do take a baby asprin a day
Posted Mon, 21 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Pavan Kumar Gupta 23 minutes later
Hello and thanks for query.
I understand your concern and will try my best to address your concern.
It seems that your concussion has probably no role in your nose bleed because of two reasons
First, you had this head injury two weeks before.
Second, you have history of similar bleeds from nose even before your head injury.

Considering the fact that you are not having any high blood pressure and any other disease,the reasons for your nose bleed could be the aspirin you take as a blood thinner. The other common reasons include:
Because of dry air in your area which can cause your nasal membranes dry and crack.
Habitual nose poking can cause nose bleed.
A temperature change suddenly from outside wintery conditions to warm atmosphere in your house.

A pressure with cotton for 5 minutes should stop it. You may breathe through mouth then

You must consult your doctor for the cause and treatment if problem doesn't resolve or worsens with the above nose pinch.

I hope to have answered your query however you can revert to me for any further query.

Thanks and wish you best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor